Q & A Legend
Is there an effective muscle gaining NPP dose that does most likely not cause any prolactin issues, so no caber is needed?
Hi, I’m 48 years old. One year post heart attack. Cardiologist says I’m doing great. He is willing to sign off on TRT. What should be my starting dose? And maximum dose? Also, can my medications like Atorvastatin affect my natural production of testosterone?
I am 38 years old and finished my first cycle on February 21 with 600 mg Test-E and 500 mg Boldenon-E per week (for a total of 16 weeks). I decided not to use anything for the next 4-6 weeks. Then I start with a TRT dose of 150 mg Test-E for another 4-6 weeks. After that I run a new cycle with 600mg Test, 600mg Boldenon, 400mg Masteron and Anavar (haven’t defined the amount yet) for the last 30 days. My first question: is 4-6 weeks enough to clean the system?
2. Is it enough time overall to reset my receptors in the weeks I have free plus the weeks with the TRT dose before I start the next cycle?
3. Is 0.5mg Arimidex every other day sufficient, or can I take 25mg Nolva every other day instead? Thnx and best regards from Switzerland
I was talking about my hematocrit. Mine was 48.5 percent. I did hear of TRT guys getting theirs up to 56-57 percent. I also heard anything over 54 percent would increase stroke and heart attack. What does the Doc think of my 403 total test for a 53 year old male, is this average for my age? I could not find any info online. Is mine on the low, middle or high end of avg for my age?
I’m female & have completed my first eight-week Anavar only cycle. Haven’t used any other compounds. I am currently on a month’s break & was planning start another 8-week cycle after this break. I was due to compete end of May, now this is postponed. Just wondering if it would be beneficial to start another cycle. I am thinking more to preserve muscle in the current situation. I do have some home gym equipment to keep me going but would continuing with Anavar help preserve what I have until I get back to proper training or should I just wait until I can get back to the gym & train properly ?
Anabolic steroids suppress HPTA. Catabolic steroids suppress either cortisol production or reduce sensitivity towards it. Vitamin D is a steroid hormone, what does exogenous intake of it suppress? I heard that it is immunosuppressive, but I mean also in regards to other things, such as vitamin D production, resistance to it, etc.
I am 60 years old, I train natural, I have never been on PEDs, recently I got my testosterone result, it was 438 ng/dl, my “DHEA-S04” levels was : 405 ug/dl, I am considering going on TRT. I am type 2 diabetes, I am taking no medication, only relying on a very good Diet, and my blood sugar is under control. Would being on TRT affect my blood sugar level, or decrease cells sensitivity to the insulin, and what about taking DHEA and 1 iu of HGH every day?
I’m currently doing test cyp 100mg, deca 50mg, primo 100mg, all done twice a week, and Proviron 25mg ed. I suffer with a bad back injury from 10 years ago. I have an anterior bulge in L2/L3 discs related to deadlifts back in the day. I see a chiropractor every 6weeks, I’m usually ok but recently I go into spasm more often.
1. Would hgh make any difference to my disks other that potentially making me lighter by loss of weight and lower gravity stress on disks?
2. Could primo and Proviron be lowering my estrogen to the point that my discs are in a dehydrated state, making me spasm easier or counteracting the benefits of deca at low dose? Could my primo be faked with masteron? Should I just do test200/deca100 drop the rest, or lower deca also? I don’t notice I go to the toilet more often, but my hands ache sometimes. I understand without labs it’s all a bit hit and miss.
You said last week that 250 mg of testosterone per week will get your test levels over 2000 ng/dL. What do you think on average most people would need to get levels around 1000 ng/dL?
I was wondering if you have ever heard of oral steroids like Dbol, anadrol and anavar dropping blood sugar? The last few times using any of these about a week in randomly throughout the day my blood sugar will drop, and I have to eat sugar or carbs to feel better. I get shaky sweating profusely cold sweats all bad. Is this a common problem to have? Or what do you think could cause this? No injectables do this to me. Just orals.
Final question in comments, exceeded length here